Open Access

Strong convergence in topological spaces


Abstract

Study of summability theory in an arbitrary topological space is not always an easy issue as many of the convergence methods need linear structure in the space. The concept of statistical convergence is one of the exceptional concepts of summability theory that can be considered in a topological space. There is a strong relationship between this convergence method and strong convergence which is another interesting concept of summability theory. However, dependence of the strong convergence to the metric, studying similar relationship directly in arbitrary Hausdorff spaces is not possible. In this paper we introduce a convergence method which extends the notion of strong convergence to topological spaces. This new definition not only helps us to investigate a similar relationship in a topological space but also leads to study a new type of convergence in topological spaces. We also give a characterization of statistical convergence.

Key words: Strong convergence, statistical convergence, Hausdorff space.


Full Text





Article Information

TitleStrong convergence in topological spaces
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 1, 82-90
MilestonesReceived 11/02/2017; Revised 25/04/2017
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

Mehmet Ünver
Department of Mathematics, Faculty of Science, Ankara University, Tandogan Ankara, Turkey 

Şeyhmus Yardimci
Department of Mathematics, Faculty of Science, Ankara University, Tandogan Ankara, Turkey 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Mehmet Ünver and Şeyhmus Yardimci, Strong convergence in topological spaces, Methods Funct. Anal. Topology 24 (2018), no. 1, 82-90.


BibTex

@article {MFAT1027,
    AUTHOR = {Mehmet Ünver and Şeyhmus Yardimci},
     TITLE = {Strong convergence in topological spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {1},
     PAGES = {82-90},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1027},
}


References

Coming Soon.

All Issues